# SDR N6WA2021010301

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10128
- Aircraft time: 37,804 hours, 29,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100976
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 3 INOPERABLE.  REMOVED AND REPLACED EMERGENCY LIGHT BULBS, IAW CRJ 550 AMM 33-51-09.  OPERATIONS CHECK GOOD.
